# SDR UIEA2014081300397

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,160 hours, 21,820 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P12
- Part serial: LMDD8070
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 EEC SWITCHES TO ALTERNATE ON START.  WILL NOT OPERATE IN NORMAL SETTING.  R & R NR 1 ENG EEC IAW AMM 73-21-15.
